Our Products

RHIZIN

(Cetirizine Dihydrochloride)
10mg Tablets
120ml Solution
 
Rhizin™ is a potent antihistamine indicated in the treatment of allergies, perennial rhinitis, seasonal allergic rhinitis, and gets rid of associated symptoms of redness and itchiness

 

Available Pack Sizes:

10mg Tablets – Pack of 20 Tablets
120ml Solution

Composition:

Each 10mg tablet contains: Cetirizine Dihydrochloride BP…………..10mg
Each 5ml of solution contains: Cetirizine Dihydrochloride BP……….5ml

Mfg. Cibex Specifications


 

Protect from heat, sunlight and moisture
Keep all medicines out of the reach of children

To be sold on the prescription of a registered medical practitioner only

You May Also Like